×

zbMATH — the first resource for mathematics

Fixed point theorems for generalized weakly contractive condition in ordered metric spaces. (English) Zbl 1213.54070
Summary: Fixed point results with the concept of generalized weakly contractive conditions in complete ordered metric spaces are derived. These results generalize the existing fixed point results in the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Khan, MS; Swaleh, M; Sessa, S, Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society, 30, 1-9, (1984) · Zbl 0553.54023
[2] Alber, YaI; Guerre-Delabriere, S; Gohberg, I (ed.); Lyubich, Yu (ed.), Principle of weakly contractive maps in Hilbert spaces, No. 98, 7-22, (1997), Basel, Switzerland · Zbl 0897.47044
[3] Rhoades, BE, Some theorems on weakly contractive maps, Nonlinear Analysis: Theory, Methods & Applications, 47, 2683-2693, (2001) · Zbl 1042.47521
[4] Boyd, DW; Wong, JSW, On nonlinear contractions, Proceedings of the American Mathematical Society, 20, 458-464, (1969) · Zbl 0175.44903
[5] Reich, S, Some fixed point problems, Atti della Accademia Nazionale dei Lincei, 57, 194-198, (1974) · Zbl 0329.47019
[6] Dutta, PN; Choudhury, BS, A generalisation of contraction principle in metric spaces, No. 2008, 8, (2008) · Zbl 1177.54024
[7] Zhang, Q; Song, Y, Fixed point theory for generalized [inlineequation not available: see fulltext.]-weak contractions, Applied Mathematics Letters, 22, 75-78, (2009) · Zbl 1163.47304
[8] Abbas, M; Doric, D, Common fixed point theorem for four mappings satisfying generalized weak contractive condition, Filomat, 24, 1-10, (2010) · Zbl 1265.54139
[9] Abbas, M; Khan, MA, Common fixed point theorem of two mappings satisfying a generalized weak contractive condition, No. 2009, 9, (2009) · Zbl 1252.47050
[10] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87, 109-116, (2008) · Zbl 1140.47042
[11] Altun, I; Simsek, H, Some fixed point theorems on ordered metric spaces and application, No. 2010, 17, (2010) · Zbl 1197.54053
[12] Amini-Harandi, A; Emami, H, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Analysis: Theory, Methods & Applications, 72, 2238-2242, (2010) · Zbl 1197.54054
[13] Beg, I; Butt, AR, Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 71, 3699-3704, (2009) · Zbl 1176.54028
[14] Beg, I; Butt, AR, Fixed points for weakly compatible mappings satisfying an implicit relation in partially ordered metric spaces, Carpathian Journal of Mathematics, 25, 1-12, (2009) · Zbl 1199.54207
[15] Gnana Bhaskar, T; Lakshmikantham, V, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: Theory, Methods & Applications, 65, 1379-1393, (2006) · Zbl 1106.47047
[16] Ćirić, L; Cakić, N; Rajović, M; Ume, JS, Monotone generalized nonlinear contractions in partially ordered metric spaces, No. 2008, 11, (2008) · Zbl 1158.54019
[17] Ćirić, LB; Miheţ, D; Saadati, R, Monotone generalized contractions in partially ordered probabilistic metric spaces, Topology and Its Applications, 156, 2838-2844, (2009) · Zbl 1206.54039
[18] Nieto, JJ; Rodríguez-López, R, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[19] Nieto, JJ; Rodríguez-López, R, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mathematica Sinica (English Series), 23, 2205-2212, (2007) · Zbl 1140.47045
[20] Nieto, JJ; Pouso, RL; Rodríguez-López, R, Fixed point theorems in ordered abstract spaces, Proceedings of the American Mathematical Society, 135, 2505-2517, (2007) · Zbl 1126.47045
[21] O’Regan, D; Petruşel, A, Fixed point theorems for generalized contractions in ordered metric spaces, Journal of Mathematical Analysis and Applications, 341, 1241-1252, (2008) · Zbl 1142.47033
[22] Ran, ACM; Reurings, MCB, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 132, 1435-1443, (2004) · Zbl 1060.47056
[23] Saadati, R; Vaezpour, SM, Monotone generalized weak contractions in partially ordered metric spaces, Fixed Point Theory, 11, 375-382, (2010) · Zbl 1204.54037
[24] Saadati, R; Vaezpour, SM; Vetro, P; Rhoades, BE, Fixed point theorems in generalized partially ordered \(G\)-metric spaces, Mathematical and Computer Modelling, 52, 797-801, (2010) · Zbl 1202.54042
[25] Shakeri, S; Ćirić, LJB; Saadati, R, Common fixed point theorem in partially ordered \(ℒ\)-fuzzy metric spaces, No. 2010, 13, (2010) · Zbl 1188.54024
[26] Harjani, J; Sadarangani, K, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Analysis: Theory, Methods & Applications, 71, 3403-3410, (2009) · Zbl 1221.54058
[27] Harjani, J; Sadarangani, K, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Analysis: Theory, Methods & Applications, 72, 1188-1197, (2010) · Zbl 1220.54025
[28] Dhage, BC, Condensing mappings and applications to existence theorems for common solution of differential equations, Bulletin of the Korean Mathematical Society, 36, 565-578, (1999) · Zbl 0940.47043
[29] Dhage, BC; O’Regan, D; Agarwal, RP, Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces, Journal of Applied Mathematics and Stochastic Analysis, 16, 243-248, (2003) · Zbl 1068.47071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.